Alert archive / Nebraska / Wind Advisories in 2017
Wind Advisory 7, NWS Omaha, NE
NWS Omaha, NE issued this wind advisory at Oct 22, 2017, 3:08 PM CDT for 30 counties in Nebraska; 8 counties in Iowa. It took effect at Oct 23, 2017, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 22, 2017, 3:08 PM CDT (20:08 UTC)
- In effect from
- Oct 23, 2017, 10:00 AM CDT
- Expired
- Oct 23, 2017, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Omaha, NE
All 38 counties
Fremont County, IA, Harrison County, IA, Mills County, IA, Monona County, IA, Montgomery County, IA, Page County, IA, Pottawattamie County, IA, Shelby County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Butler County, NE, Cass County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Douglas County, NE, Gage County, NE, Jefferson County, NE, Johnson County, NE, Knox County, NE, Lancaster County, NE, Madison County, NE, Nemaha County, NE, Otoe County, NE, Pawnee County, NE, Pierce County, NE, Platte County, NE, Richardson County, NE, Saline County, NE, Sarpy County, NE, Saunders County, NE, Seward County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 16 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.1 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1878 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- -107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
829 WWUS73 KOAX 222008 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 308 PM CDT Sun Oct 22 2017 ...Wind Advisory on Monday... IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-230415- /O.NEW.KOAX.WI.Y.0001.171023T1500Z-171024T0000Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 308 PM CDT Sun Oct 22 2017 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY... The National Weather Service in Omaha/Valley has issued a Wind Advisory, which is in effect from 10 AM to 7 PM CDT Monday. * TIMING...Monday late morning through afternoon * WINDS...Northwest winds 25 to 35 mph, with gusts of 40 to 50 mph or greater. * IMPACTS...Winds would cause difficulty controlling any fires that ignite outdoors, such as in harvesting fields. High-profile vehicles may experience hazardous travel. Loose objects may blow in the wind. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Mayes
5 follow-up statements
789 WWUS73 KOAX 230218 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 918 PM CDT Sun Oct 22 2017 ...Wind Advisory on Monday... IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-231200- /O.CON.KOAX.WI.Y.0001.171023T1500Z-171024T0000Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 918 PM CDT Sun Oct 22 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT MONDAY... * TIMING...Monday late morning through afternoon * WINDS...Northwest winds 25 to 35 mph, with gusts of 40 to 50 mph or greater. * IMPACTS...Winds would cause difficulty controlling any fires that ignite outdoors, such as in harvesting fields. High-profile vehicles may experience hazardous travel. Loose objects may blow in the wind. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
415 WWUS73 KOAX 230827 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 327 AM CDT Mon Oct 23 2017 ...Wind Advisory on Monday... IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-231630- /O.CON.KOAX.WI.Y.0001.171023T1500Z-171024T0000Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 327 AM CDT Mon Oct 23 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... * TIMING...Monday late morning through afternoon * WINDS...Northwest winds 25 to 35 mph, with gusts of 40 to 50 mph or greater. * IMPACTS...Winds would cause difficulty controlling any fires that ignite outdoors, such as in harvesting fields. High- profile vehicles may experience hazardous travel. Loose objects may blow in the wind. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Fobert
201 WWUS73 KOAX 230927 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 427 AM CDT Mon Oct 23 2017 ...Wind Advisory on Monday... IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-231730- /O.CON.KOAX.WI.Y.0001.171023T1500Z-171024T0000Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 427 AM CDT Mon Oct 23 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... * TIMING...Monday late morning through afternoon * WINDS...Northwest winds 25 to 35 mph, with gusts of 40 to 50 mph or greater. * IMPACTS...Winds would cause difficulty controlling any fires that ignite outdoors, such as in harvesting fields. High- profile vehicles may experience hazardous travel. Loose objects may blow in the wind. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 mph are expected for an hour or more, or winds of 45 to 57 mph for any duration. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Fobert
190 WWUS73 KOAX 231629 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 1129 AM CDT Mon Oct 23 2017 ...Strong Northwest Winds Today... IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-240000- /O.CON.KOAX.WI.Y.0001.000000T0000Z-171024T0000Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 1129 AM CDT Mon Oct 23 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...Through afternoon * WINDS...Northwest winds 25 to 35 mph, with gusts of 40 to 50 mph or greater. * IMPACTS...Winds would cause difficulty controlling any fires that ignite outdoors, such as in fields that are being harvested. High-profile vehicles may experience hazardous travel. Loose outdoor objects may blow around in the wind. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 mph are expected for an hour or more, or winds of 45 to 57 mph for any duration. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
359 WWUS73 KOAX 232342 NPWOAX URGENT - WEATHER MESSAGE National Weather Service Omaha/Valley NE 642 PM CDT Mon Oct 23 2017 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-240045- /O.EXP.KOAX.WI.Y.0001.000000T0000Z-171024T0000Z/ Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- Including the cities of Onawa, Mapleton, Missouri Valley, Woodbine, Logan, Dunlap, Harlan, Council Bluffs, Glenwood, Red Oak, Sidney, Hamburg, Tabor, Farragut, Clarinda, Shenandoah, Creighton, Bloomfield, Crofton, Wausa, Verdigre, Niobrara, Hartington, Laurel, Randolph, Coleridge, Pender, Macy, Walthill, Winnebago, Neligh, Elgin, Pierce, Plainview, Osmond, Wayne, Albion, St. Edward, Norfolk, Stanton, West Point, Wisner, Tekamah, Oakland, Lyons, Decatur, Columbus, Schuyler, Fremont, Blair, David City, Wahoo, Ashland, Yutan, Omaha, Bellevue, Papillion, La Vista, Seward, Milford, Lincoln, Plattsmouth, Nebraska City, Crete, Wilber, Fairbury, Beatrice, Tecumseh, Sterling, Auburn, Pawnee City, Table Rock, and Falls City 642 PM CDT Mon Oct 23 2017 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... Expect winds to diminish slightly this evening into tonight. Northwest winds of 15 to 25 mph with gusts to 30 to 35 mph will occur overnight into Tuesday. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Oct 22, 2:57 PM CDT, 11 minutes earlier.
Area forecast discussion, Oct 22, 2:57 PM CDT, 11 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
257 PM CDT Sun Oct 22 2017
.SHORT TERM...(Tonight through Wednesday)
Issued at 255 PM CDT Sun Oct 22 2017
Quiet weather today across the area. Subjective 12Z upper-air
analysis indicates an upper-level trough extending through the
Plains from near the Dakotas-MN border to eastern NE/central
KS/central OK. A shortwave was noted in southern BC/AB. A 150kt
upper-level jet extended into northern WA. A low at 850mb was
centered in northern MB, with front extending through WI/IL-IA
border through MO and into AR. Moisture was shunted ahead of that
front, with a ribbon of 8C+ dewpoints from TX/LA through MI, and a
cool pocket behind the front had brought single digit 850mb
temperatures into the central/northern Plains to upper Midwest.
Surface high at 19Z was located in western OK to southwest TX, with
ridge axis through eastern KS to western IA to central MN. A surface
low was noted upstream in southern SK.
Main forecast concern in the short term is wind potential on Monday.
As the upper-level shortwave in western Canada moves across the
northern Plains to upper Midwest. it will draw a cold front through
the central US, along with a tightening pressure gradient. Strong
winds from the mid-levels downward are indicated from morning
through around sunset. Core of the troposphere fold is progged to
descend from the Dakotas through northeast NE/western IA during peak
heating and mixing, which should optimize the wind gusts. Have high
confidence in reaching wind advisory criteria for at least areas
north of I-80, with moderate confidence south of there. In
coordination with neighboring offices (and keeping in mind that
offices to our west do not issue wind advisories), will include the
entire CWA in an advisory on Monday. Latest information indicates
grassland fuels are still rather green, with wet surface conditions;
only the dried fields are really brown right now. Fire risk is
higher tomorrow because of the wind and the 25-35% RH, but because
it is limited to farm fields with harvest activity that could spark
fires, will mention the risk as a part of the wind advisory
information and opt to not issue fire weather headlines.
Winds will remain somewhat gusty out of the north to northwest on
Tuesday as tight mid-level to surface gradient persists, though it
should weaken through the afternoon. 850mb temperatures take a dip
to the low single digits on Tuesday, and thus have kept highs in the
50s despite quality mixing. Winds turn more westerly on Wednesday,
allowing some warm-air advection and a bump in surface temperatures
as dry northwesterly upper-level flow continues.
.LONG TERM...(Wednesday night through Sunday)
Issued at 255 PM CDT Sun Oct 22 2017
An upper-level trough, deepening to a low, will descend into the
central US on Thursday-Friday. With this low, a significant cold
push will plow into the central US, bringing sub-0C 850mb
temperatures to a wide swath of the central US. Frontal passage on
Thursday actually looks dry for our area, with more coherent precip
signature closer to the mid-level low in the northern Plains and
also closer to better moisture in the southern Plains. Have bumped
up winds on Thursday behind the front, given strong cold air
advection. If precipitation did brush the area on Thursday
night/Friday morning (which is no longer in our forecast, per
coordination with neighboring offices), there is a good chance that
it could at least mix with something frozen. For now, those chances
are very low and mainly on the fringes of the forecast area, with
even lower chance of anything that accumulates or sticks - so don't
hit the panic buttons just yet.
That said, temperatures on Friday morning are likely to be near or
below freezing, though winds should keep temperatures from bottoming
out. Highs on Friday will reluctantly recover only into the 40s as
coldest air is overhead. With clearing skies and lighter winds on
Friday night, temperatures may plunge pretty far on Saturday
morning, with current lows forecast in the 20s everywhere and even
in the lower 20s in northeast NE. That would be a killing freeze for
sure and would finish off whatever is left of the growing season.
Temperature recovery may only be a little better on Saturday as the
tail end of cold air lingers, with highs maybe approaching the 50s.
Subfreezing temperatures are possible again on Sunday morning as the
cool airmass lingers, though some moderation should begin around
Sunday as the upper low moves eastward and 500mb heights rise, with
surface to mid-level winds returning to the west/southwest and
providing warm air advection.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1221 PM CDT Sun Oct 22 2017
VFR conditions are expected through the TAF cycle, with clear
skies and unrestricted visibility. Winds may get a bit gusty this
afternoon but should relax to around 5-10kt tonight. As strong
mid-level winds reach the area, all sites are at risk of low-level
wind shear later tonight into Monday morning. After some heating
in the morning, those stronger winds will mix down to the surface,
with wind speeds ramping up quickly into the 20-30kt range with
30-40kt gusts through late morning into early afternoon.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Wind Advisory from 10 AM to 7 PM CDT Monday for NEZ011-012-
015>018-030>034-042>045-050>053-065>068-078-088>093.
IA...Wind Advisory from 10 AM to 7 PM CDT Monday for IAZ043-055-056-
069-079-080-090-091.
&&
SHORT TERM...Mayes
LONG TERM...Mayes
AVIATION...MayesHazardous weather outlook, Oct 22, 3:03 PM CDT, 5 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 303 PM CDT Sun Oct 22 2017 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-231200- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 303 PM CDT Sun Oct 22 2017 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Tonight and Monday Gusty northwest winds are likely from late morning through evening on Monday, with speeds reaching 25 to 35 mph and gusts reaching at least 40 to 50 mph. The gusty winds could contribute to fire concerns in fields with dried vegetation and harvest activities, especially with relative humidity around 25 to 35 percent in the afternoon. .DAYS TWO THROUGH SEVEN...Monday night through Sunday A killing freeze is possible on Friday and Saturday mornings across the area, which could end the growing season for areas that still are active. Hard freeze conditions are possible on Saturday morning, in particular. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight or Monday. Mayes
Nearby
Wind Advisories in Nebraska, 2017Wind Advisories in Iowa, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.